Skip to Accessibility Tools Skip to Content Skip to Footer

Zofran is the CAUSE of migraines not treatment

I don’t understand why doctors insist on treating patients with zofran. I have experienced and entire family have also experienced massive next day migraines when Zofran was used. Why is this fact being suppressed? Why do Drs seem to fight me and deny this as being possible? Are the being paid to prescribe? Do they not know? Dr won’t believe it?

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The Migraine.com team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

  • SilverPhoenix13
    3 years ago

    Headaches actually ARE listed as a side effect of Zofran. My fiance’s sister takes Zofran because she has CVS and her doctor warned her that it was a side effect. I’m not sure why your doctors never warned you of it and don’t believe that it is a possibility and I’m sorry that they don’t. I also know that when I was prescribed Zofran for the nausea and vomiting caused by a kidney stone I just got over, it caused more headaches for me, which were definitely not fun on top of the migraines I already get.

  • jns192 moderator
    3 years ago

    SilverPhoenix13,
    Thanks for your feedback. I am sorry to hear that Zofran did not work for your nausea and vomiting. Unfortunately this medication is not for everyone but we encourage you to talk to your doctor about the alternatives!
    Best,
    Jillian (migraine.com team)

  • zippy36
    3 years ago

    I have not found this to be true for me. Zofran has been a miracle drug. Nausea is at the top of symptoms next to the pain and sometimes the nausea is worse. I was first given Zofran in the hospital on one of my trips to the ER. I now have the tablets that melt on my tongue. I am able to take my migraine medication without fear of vomiting. It doesn’t make me tired either.

  • Joanna Bodner moderator
    3 years ago

    Hi Litea, We thank you for sharing your experience and are very sorry to hear that you are suffering from these next day headaches. It can certainly be frustrating especially if others around you seem to be experiencing the same. Fortunately or in this case, unfortunately many treatment options work differently for so many patients. What is successful for some might not work and/or affects others differently. With continued discussions with your doctor we truly hope you find the treatment regimen that is best for YOU! Keep us posted on how you are doing!! Best regards, Joanna (Migraine.com Team)

  • Teania
    3 years ago

    Litea, like Joanna said, sometimes things work differently for different people.

    I’ve been taking Zofran for several years now because of the severe nausea I get with my migraines. It’s always helped. I never vomit anymore when i’m on a migraine because of it. But maybe you or your family might be allergic in some way to it?

    I was given the main treatment for migraines in almost everyone and it GAVE me migraines. Different people get different results.

    I hope you find something better. Take care.

  • Poll